RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2019, Volume 31, Issue 1, Pages 114–142 (Mi aa1631)  

Research Papers

General solution of homogeneous convolution equation in spaces of ultradifferentiable functions

D. A. Polyakovaab

a Southern Federal University
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences, Vladikavkaz

Full text: PDF file (337 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2020, 31:1, 85–105

MSC: Primary 46E10; Secondary 34A35, 47A62
Received: 26.11.2017

Citation: D. A. Polyakova, “General solution of homogeneous convolution equation in spaces of ultradifferentiable functions”, Algebra i Analiz, 31:1 (2019), 114–142; St. Petersburg Math. J., 31:1 (2020), 85–105

Citation in format AMSBIB
\Bibitem{Pol19}
\by D.~A.~Polyakova
\paper General solution of homogeneous convolution equation in spaces of ultradifferentiable functions
\jour Algebra i Analiz
\yr 2019
\vol 31
\issue 1
\pages 114--142
\mathnet{http://mi.mathnet.ru/aa1631}
\transl
\jour St. Petersburg Math. J.
\yr 2020
\vol 31
\issue 1
\pages 85--105
\crossref{https://doi.org/10.1090/spmj/1587}


Linking options:
  • http://mi.mathnet.ru/eng/aa1631
  • http://mi.mathnet.ru/eng/aa/v31/i1/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:80
    References:16
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020